# SDR UIEA200600201

- Difficulty date: August 7, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N409
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 26,339 hours, 4,065 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B01970209C
- Part serial: 000549
- Condition: Gouged
- Location: T/E Flap
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 AREAS OF DAMAGE TO UPPER SURFACE LEADING EDGE LT O/B TE AFT FLAP CAUSED BY MID FLAP COVE PANEL SUPPORT BRACKETS, 0.050 DEPTH X .5 DIA. 15 IN FROM O/B EDGE AND 0.040 DEPTH X .5 DIA. 35 IN FROM O/B EDGE, PANEL THICKNESS .120
